What should i do please help?

Yesterday I had 2 seizues & 1 today i have petite mals & absances , im 32 have 2 children 2 & 4 , i was cuddling my husband on the bed yesterday ,felt ok , He then tells me after 3 minutes ive had a seizure i said im tired he said id been chewing my lips n my hands were shaking alittle i didnt fall as we are aware but ive awoke today with pain in my private parts my belly & down my right hand side it all feels bruised . when i move,cough,sneeze ,ect im in agony feeling really tired my consultant just changed my medication 3 days ago could this caused the increase of seizures ? .Do i contact my Gp,Nurse or specialist?

Dont know what to do please help Shel

8 Replies

oldestnewest
  • Hi tinyshadow090

    I have been on an meds increase for a while and have noticed some break thro seizures unless things get worse if so maybe A&E if needed.

    Maybe ring ur neurology department and ask for an appointment. Or maybe see ur GP.

    How u feeling now.?

    Some meds increase takes a while to settle into ur system. But also can backfire and unsettle ur seizures.

    Let us know how u get on x

  • Hi all i,m still not well made appointment with my Gp this afternoon, dont normally get much succsess but lets hope this time i do .thanks for replys will keep you updated x

  • I got worse by friday pm so contacted my nurse finally been advised to stop mediceation & await call from nurse mon to see what happens next. stop fri pm only just begginging to feel normal still struggling to awake in a morning before wasnt a problem sleeping n getting up .

  • Hi tinyshadow090 - I don't feel able to comment on your actual medication question but you should definitely speak ot you GP - if you are at ease with him/her; if not, perhaps a direct contact with your consultant, if you are able ot do that. In my opinion, you definitely need to get some advice.help with what has happened. One hting I can comment on form personal experience is that having seizures of any kind is very frightening, partly because YOU don't know what happened!! I found that very scary - my husband/friends would tell me that this and that had been happening or I would wake up in A&E, having no idea how I got there! I used to know I had had a seizure only because I always bit my tongue when I had one, no matter how "mild" it had been and, oh boy, can you feel that. My seizures are under control now and have been for over 3 years now - but that took trying quite a lot of different meds before finding the one that was the right one for me.

    I'm sure it can all be sorted out but you need to speak to the medical folks - and make sure you are happy and at ease with the ones who are treating you. Unfortunately, not all doctors - or even neurologists themselves - are "trained" to deal with epilepsy - make sure that yours are!

    Don't forget that, on here, we all understand what you are going through. Keep in touch.

  • As it was your specialist that changed your medication try to see him as soon as you can but if there is a delay then visit your nurse. It could be dangerous if you had a petit mal or absence whilst bathing your toddlers or if they were alone whilst you were ill. Were you O.K on the first medication ??? If so ask to return to it as your health & quality of life is important

  • I don't know if you know any epileptologists (neurologists who specialize in epilepsy) but I would see if you have one in your area and contact that person. Too many doctors don't know much at all about seizures, so I've lost a lot of faith in them.

    Good luck and best wishes.

  • Good morning all my Epilepsy specialist has now changed my meds again ,3 weeks ago he added Tegratol crushable to my meds 100mg 1 day then in few weeks 100mg 2 daily on top of this im on , tegratol retard,400 mg 2 daily & epilim chrono 500 mg 2 daily ,mega headaches ,depression,nightmares , called my epilepsy nurse yesterday ive been told to continue with my meds ,feeling fed up

  • Hi. Have you tried epilim chrono on its own? I was put on other meds before this that didn't help at all but epilim chrono has been great for me. It can be dangerous for unborn babies, but if they've put you on it at all they should have told you that. That's also why I wasn't put on it first of all, being a young woman. However, it is known to be one of the most successful meds out there, and I've never had any side effects from it. Maybe if you haven't tried it on its own, you should talk to the dr about doing this. I think drug cocktails can be dangerous. You don't know what is giving you the side effects or if it is the combo causing them.

    Best wishes and good luck

    Amy

You may also like...